Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Infinite discontinuous groups of birational transformations which leave certain surfaces invariant


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 11 (1910), 15-24
MSC: Primary 14E07
DOI: https://doi.org/10.1090/S0002-9947-1910-1500853-7
MathSciNet review: 1500853
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500853-7
Article copyright: © Copyright 1910 American Mathematical Society